# SDR AALA200802667

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 65,398 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR LEFT EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
